Alert archive / Arkansas / Flash Flood Warnings in 2021
Flash Flood Warning 34, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 18, 2021, 10:34 PM CDT for 4 counties in Arkansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2021, 10:34 PM CDT (03:34 UTC)
- Expired
- May 19, 2021, 2:35 AM CDT
- In force
- 4 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, AR, Dallas County, AR, Grant County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 124 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 11:45 PM CDT | FLASH FLOOD | Leola, AR | HWY 229 S UNDERWATER ALONG WITH OTHER MINOR ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 71 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 608 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
322
WGUS54 KLZK 190334
FFWLZK
ARC013-039-053-103-190745-
/O.NEW.KLZK.FF.W.0034.210519T0334Z-210519T0735Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1034 PM CDT Tue May 18 2021
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
Southwestern Grant County in central Arkansas...
Northwestern Calhoun County in southwestern Arkansas...
Central Dallas County in southwestern Arkansas...
Eastern Ouachita County in southwestern Arkansas...
* Until 235 AM CDT.
* At 1033 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Bearden, Leola, Thornton, Carthage, Harlow, Highland Industrial
Park, Dogwood, Jenkins Ferry State Park, East Camden, Ramsey,
Hopeville, Holly Springs, Princeton, Millville, Eagle Mills, Bunn,
Tulip, Harmony Grove, Locust Bayou and Delhi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3381 9280 3402 9270 3422 9267 3425 9250
3408 9242 3406 9243 3406 9247 3397 9248
3395 9244 3383 9246 3361 9257 3349 9261
3338 9260 3343 9267 3342 9271 3347 9273
3347 9278 3354 9279 3356 9275 3359 9278
FLASH FLOOD...RADAR INDICATED
$$
Jones4 follow-up statements
174
WGUS74 KLZK 190405
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
1105 PM CDT Tue May 18 2021
ARC013-039-053-103-190745-
/O.CON.KLZK.FF.W.0034.000000T0000Z-210519T0735Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun AR-Dallas AR-Grant AR-Ouachita AR-
1105 PM CDT Tue May 18 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 235 AM CDT WEDNESDAY
FOR SOUTHWESTERN GRANT, NORTHWESTERN CALHOUN, CENTRAL DALLAS AND
EASTERN OUACHITA COUNTIES...
At 1104 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Bearden, Leola, Thornton, Carthage, Harlow, Highland Industrial
Park, Dogwood, Jenkins Ferry State Park, East Camden, Ramsey,
Hopeville, Holly Springs, Princeton, Millville, Eagle Mills, Bunn,
Tulip, Harmony Grove, Locust Bayou and Delhi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3381 9280 3402 9270 3422 9267 3425 9250
3408 9242 3406 9243 3406 9247 3397 9248
3395 9244 3383 9246 3361 9257 3349 9261
3338 9260 3343 9267 3342 9271 3347 9273
3347 9278 3354 9279 3356 9275 3359 9278
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 3 HOURS
$$
Jones464
WGUS74 KLZK 190531
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
1231 AM CDT Wed May 19 2021
ARC013-039-053-103-190745-
/O.CON.KLZK.FF.W.0034.000000T0000Z-210519T0735Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun AR-Dallas AR-Grant AR-Ouachita AR-
1231 AM CDT Wed May 19 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 235 AM CDT EARLY THIS
MORNING FOR SOUTHWESTERN GRANT, NORTHWESTERN CALHOUN, CENTRAL DALLAS
AND EASTERN OUACHITA COUNTIES...
At 1231 AM CDT, Doppler radar indicated an area of very heavy
rainfall across the warned area. Between 3 and 6 inches of rain have
fallen over the past 2 hours...generally from Princeton...to
Carthage...to Leola. While the heaviest rainfall has ended...it will
take some time for this water to run off. As a result...the threat
for flash flooding is expected to continue.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Bearden, Leola, Thornton, Carthage, Harlow, Highland Industrial
Park, Dogwood, Jenkins Ferry State Park, East Camden, Ramsey,
Hopeville, Holly Springs, Princeton, Millville, Eagle Mills, Bunn,
Tulip, Harmony Grove, Locust Bayou and Delhi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3381 9280 3402 9270 3422 9267 3425 9250
3408 9242 3406 9243 3406 9247 3397 9248
3395 9244 3383 9246 3361 9257 3349 9261
3338 9260 3343 9267 3342 9271 3347 9273
3347 9278 3354 9279 3356 9275 3359 9278
FLASH FLOOD...RADAR INDICATED
$$
62679
WGUS74 KLZK 190558
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
1258 AM CDT Wed May 19 2021
ARC013-103-190608-
/O.CAN.KLZK.FF.W.0034.000000T0000Z-210519T0735Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun AR-Ouachita AR-
1258 AM CDT Wed May 19 2021
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN CALHOUN AND
EASTERN OUACHITA COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flood Watch remains in effect until 700 AM CDT Thursday for
portions of central Arkansas...north central Arkansas...southwest
Arkansas and western Arkansas.
LAT...LON 3402 9270 3422 9267 3425 9250 3408 9242
3406 9243 3406 9247 3397 9248 3395 9244
3383 9246 3379 9248 3381 9280
$$
ARC039-053-190745-
/O.CON.KLZK.FF.W.0034.000000T0000Z-210519T0735Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas AR-Grant AR-
1258 AM CDT Wed May 19 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 235 AM CDT EARLY THIS
MORNING FOR SOUTHWESTERN GRANT AND CENTRAL DALLAS COUNTIES...
At 1257 AM CDT, Doppler radar indicated an area of very heavy
rainfall across the warned area. Between 3 and 6 inches of rain have
fallen over the past 2 hours...generally from Princeton...to
Carthage...to Leola. While the heaviest rainfall has ended...it will
take some time for this water to run off. As a result...the threat
for flash flooding is expected to continue.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Leola, Carthage, Dogwood, Jenkins Ferry State Park, Princeton,
Bunn, Tulip, Ramsey, Holly Springs and Brush Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3402 9270 3422 9267 3425 9250 3408 9242
3406 9243 3406 9247 3397 9248 3395 9244
3383 9246 3379 9248 3381 9280
FLASH FLOOD...RADAR INDICATED
$$
62769
WGUS74 KLZK 190736
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
236 AM CDT Wed May 19 2021
ARC039-053-190746-
/O.EXP.KLZK.FF.W.0034.000000T0000Z-210519T0735Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas AR-Grant AR-
236 AM CDT Wed May 19 2021
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN GRANT AND
CENTRAL DALLAS COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 700 AM CDT Thursday for
portions of central Arkansas...north central Arkansas...southwest
Arkansas and western Arkansas.
LAT...LON 3402 9270 3422 9267 3425 9250 3408 9242
3406 9243 3406 9247 3397 9248 3395 9244
3383 9246 3379 9248 3381 9280
$$
62What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 18, 10:32 PM CDT, 2 minutes earlier.
Area forecast discussion, May 18, 10:32 PM CDT, 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 1032 PM CDT Tue May 18 2021 .UPDATE... Have expanded the flood watch northeastward a bit. Currently dealing with ongoing flash flooding across the watch area, and with convergent surface boundary over central Arkansas, transport of deep low level moisture in from the southeast, and convection from Texas and any associated remnants moving into western Arkansas later tonight, see no reason to not do this and increase expected rainfall amounts a bit. && .PREV DISCUSSION...(ISSUED 635 PM CDT Tue May 18 2021) AVIATION... Updated for 00Z TAFs... For lack of a better way to put it, expect rather sloppy flying conditions to prevail over the taf period. TSRA will move through central sites this evening and north during the evening and overnight, with more scattered convection elsewhere. Prevailing conditions will be mvfr to ifr (or possibly lower with any heavy precip areas/storms). Winds will largely be out of the southeast around 8-12 knots, but will be variable, erratic and gusty with any storms that hit the terminal. PREV DISCUSSION...(ISSUED 250 PM CDT Tue May 18 2021) SHORT TERM...Tonight Through Thursday For the most part, have seen a lull in rainfall coverage acrs much of the FA this aftn as we are in between of upper impulses. Other than sctd showers acrs mainly Ern AR, skies have been mostly cloudy with mid aftn temps in the mid 70s to the lower 80s. An upper lvl low remained centered to the west of AR this aftn, acrs the southern Rockies. The resulting SW flow aloft conts to keep an abundant stream of moisture into the region. Another area of convection was affecting parts of NE TX and SRN OK this aftn, assocd with the next impulse ejecting fm the upr low. Latest CAMS data has a good handle on this activity and expect it to affect SW AR late this aftn, eventually moving into parts of wrn and cntrl sections of the FA early this evening. Models cont to show an overall weakening trend thru the overnight hours, but plan to keep chc PoPs in the fcst for any lingering activity. Cannot rule out a few strong/svr storms, with the main concerns being gusty winds and locally heavy downpours. This next round of convection wl have the potential to drop at least another 1-2 inches of rain over already saturated grounds. Thus, wl keep the Flood Watch in place as is thru Wed night. Yet another upr lvl wave is fcst to head our way later Wed and Wed night. There are suggestions that this feature wl pass further to the S of AR, keeping the bulk of the convection out of our area. Did not make any sig changes to PoP trends durg this time once again due to contd uncertainties with smaller scale convective trends. The aforementioned upper low is fcst to finally bcm an open wave as it lifts to the NE Wed ngt and Thu. The better rain chances durg this timeframe wl trend more toward Wrn AR, as high pres aloft ovr the SE U.S. begins to build sloly to the W. This wl also allow temps to modify as the week progresses, with a taste of summer returning to the fcst. LONG TERM...Thursday Night Through Tuesday Slight chance to chance PoPs remain late Thurs through early Fri, mainly over western AR, as high pressure expands westward and continues to wrap Gulf moisture northward across the southern Plains. An additional one-tenth to one-quarter inch QPF will be possible over much of the western half of the state, possibly more over the southwesternmost counties. Several days of rainfall come to an end during the day Friday. High pressure will promote dry weather and mostly clear conditions through early next week. Temperatures will warm through the weekend, from highs in the upper 70s to the mid 80s Fri to the 80s and lower 90s early next week. Lows will remain in the lower to mid 60s. && .LZK Watches/Warnings/Advisories... Flood Watch through Thursday morning FOR Clark-Cleburne-Conway- Faulkner-Garland-Hot Spring-Lonoke-Montgomery-Perry-Pike-Polk- Pulaski-Saline-Scott-Van Buren-White-Yell. && 57
Hazardous weather outlook, May 18, 5:17 PM CDT, 5 hours 17 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 517 PM CDT Tue May 18 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-191000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 517 PM CDT Tue May 18 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Through Tonight Showers and thunderstorms will continue through tonight, with locally heavy rainfall possible. Additional rainfall amounts of one to two inches are forecast through tonight across the far west and southwest sections of the area. Locally higher amounts will be possible...with an increased threat for flash flooding as a result across the southwest sections of the area. A few strong to briefly severe thunderstorms could be seen...mainly across far southwest sections of the area through this evening. Damaging winds and large hail will be the primary threat with the strongest storms. Otherwise...the overall threat for organized severe weather looks low at this time for the remainder of the area. .DAYS TWO THROUGH SEVEN...Wednesday Through Monday Chances for showers and thunderstorms remain in the forecast through Friday as an active weather pattern persists. While the overall threat for seeing severe weather looks to remain low...a strong storm or two could be seen. There will remain an increased threat for flash flooding for portions of western and southwest Arkansas...where total rainfall amounts of one to three inches are expected from Tuesday morning through Friday...with locally higher amounts possible. Calmer conditions will be seen by the weekend...with the threat for organized hazardous weather becoming low. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 57
In the hours before
Special weather statement, May 18, 8:22 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
822 PM CDT Tue May 18 2021
ARZ032-190200-
Faulkner AR-
822 PM CDT Tue May 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAULKNER COUNTY
UNTIL 900 PM CDT...
At 822 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mayflower, or near Conway, moving north at 10 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Conway... Vilonia...
Mayflower... Holland...
Hamlet... Saltillo...
Cato...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3502 9223 3493 9223 3493 9228 3500 9246
3508 9246 3516 9220
TIME...MOT...LOC 0122Z 192DEG 8KT 3502 9238
DTCLocal storm report, May 18, 9:37 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
937 PM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND DMG AMITY 34.27N 93.46W
05/18/2021 CLARK AR LAW ENFORCEMENT
A TREE WAS BLOWN DOWN ONTO POWER LINES.
&&
EVENT NUMBER LZK2100638
57Local storm report, May 18, 9:44 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
944 PM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND DMG MOUNT IDA 34.55N 93.63W
05/18/2021 MONTGOMERY AR LAW ENFORCEMENT
TREES DOWN ON HWY 27 N NEAR MOUNT IDA.
&&
EVENT NUMBER LZK2100639
DTCLocal storm report, May 18, 9:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
948 PM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG RUSSELLVILLE 35.27N 93.14W
05/18/2021 POPE AR LAW ENFORCEMENT
A TREE WAS BLOWN DOWN.
&&
EVENT NUMBER LZK2100641
57Local storm report, May 18, 10:23 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1023 PM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM FLASH FLOOD BRYANT 34.61N 92.49W
05/18/2021 SALINE AR SOCIAL MEDIA
SOCIAL MEDIA VIDEO SHOWS WATER RAPIDLY FLOWING THROUGH
A BACK YARD IN THE BRYANT AREA.
&&
EVENT NUMBER LZK2100642
DTCLocal storm report, May 18, 10:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1030 PM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM FLASH FLOOD VILONIA 35.08N 92.21W
05/18/2021 FAULKNER AR TRAINED SPOTTER
SPOTTER CALLED IN NUMEROUS ROADS FLOODED IN VILONIA
WITH CREWS ACTIVELY PUTTING UP BARRICADES.
&&
EVENT NUMBER LZK2100643
JBCThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:07 PM CDT | Special Weather Statement | LZK | Conway, Pope, Saline | 53 min |
| May 18, 7:21 PM CDT | Special Weather Statement | LZK | Clark | 39 min |
| May 18, 7:33 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry | 16 min |
| May 18, 8:04 PM CDT | Special Weather Statement | LZK | Pulaski | 41 min |
| May 18, 8:08 PM CDT | Special Weather Statement | LZK | Faulkner | 37 min |
| May 18, 8:22 PM CDT | Special Weather Statement | LZK | Faulkner | 38 min |
| May 18, 8:34 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 20 min |
| May 18, 8:42 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry | 4 hr |
| May 18, 8:50 PM CDT | Flash Flood Warning | LZK | Faulkner, Pulaski, Van Buren | 5 hr |
| May 18, 8:54 PM CDT | River Flood Advisory | LZK | Prairie, White, Woodruff | 13 hr |
| May 18, 8:56 PM CDT | Flash Flood Warning | LZK | Faulkner, Grant, Pulaski, Saline | 5 hr |
| May 18, 9:25 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Ouachita | 3 hr |
| May 18, 10:00 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, Van Buren, White | 3 hr |
| May 18, 10:51 PM CDT | Flash Flood Warning | LZK | Grant, Pulaski, Saline | 118 min |
| May 19, 10:18 AM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 35 hr |
| May 19, 11:28 AM CDT | Flash Flood Watch | LZK | Clark, Cleburne, Conway, Dallas, Faulkner, Garland and 9 more | 32 hr |
| May 19, 4:43 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Grant | 3 hr |
| May 19, 5:34 PM CDT | Flash Flood Warning | LZK | Faulkner, Grant, Perry, Pulaski, Saline | 2 hr |
Nearby
Flash Flood Warnings in Arkansas, 2021Every flash flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.